# SDR SIMA1492

- Difficulty date: May 28, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N222NE
- Make and model: Saab 340B
- Aircraft serial: 340B222
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

SHV - FLT 3336 - THREE MINUTES AFTER TAKEOFF ON CWP, TAILPIPE HOT LIGHT ILLUMINATED WITH TRIPLE CHIME ALL PARAMETERS NORMAL, PRECAUTIONARY ENGINE SHUT DOWN OF NR 1 ENGINE RETURNED TO SHV.  INSPECTED TEMP SENSORS AND WIRING.  PERFORMED OHM CHECK ON HARNESS.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
